MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent was not visible under fluoroscopy.The 90% stenosed target lesion was located in the severely tortuousity and moderately calcified external iliac artery (eia) and common iliac artery (cia).Epic stents were placed in both eia and cia, but the one placed in cia did not appear on the cine cardioangiography.However, upon angiography by the physician, it was confirmed to be deployed and has been placed.The non-bsc diagnostic device placed in cia, in which epic body side was placed in eia could be confirmed by fluoroscopy.The epic in cia had thin rear marker, however it was able to be confirmed, but the marker strut at the tip almost could not be seen.The procedure was completed with this device with no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an epic balloon catheter.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the inner line 11.1cm from the tip.Microscopic examination revealed no additional damages.There is blood present on and in the device.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis could not confirm the reported stent not visible under fluoroscopy since the stent was implanted.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8531830
Report Number2134265-2019-04144
Device Sequence Number11165793
Product Code NIO
UDI-Device Identifier08714729805090
UDI-Public08714729805090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0023023386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: MUSTANG; BALLOON CATHETER: MUSTANG; GUIDE WIRE: RADIFOCUS; GUIDE WIRE: RADIFOCUS; INTRODUCER SHEATH: PARENT; INTRODUCER SHEATH: PARENT; BALLOON CATHETER: MUSTANG; GUIDE WIRE: RADIFOCUS; INTRODUCER SHEATH: PARENT